16W20 — 1 articles found.

Anti-morphisme involutif et algèbres p-Banach hermitiennes

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (4) 2001, pp. 126–129
Vol.23 (4) 2001
A. El Kinani / A. Ifzarne Details
(Received: 2000-08-07 )
(Received: 2000-08-07 )

A. El Kinani / A. Ifzarne

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: C*-algebra, algèbre hermitienne, algèbre p-Banach, anti-morphisme involutif

AMS Subject Classification: Automorphisms and endomorphisms, General theory of topological algebras with involution 16W20, 46K05

PDF(click to download): Anti-morphisme involutif et algèbres p-Banach hermitiennes

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.